• help me

    Asked by faswilliams on Monday, March 11, 2013

    help me

    mets to joints; knees, hips; spots on lungs

    5 Answers from the Community

    5 answers
    • nancyjac's Avatar
      nancyjac

      Did you have a question? What information are you looking for?

      over 4 years ago
    • RMR's Avatar
      RMR

      My thoughts and prayes are with you...I know how scary this must be. Hang in there.

      over 4 years ago
    • carm's Avatar
      carm

      Faswilliams,
      Bony mets can be painful and at her age ibuprofen might do more harm than good. I noticed that she is in hospice so I am not sure if she is still getting palliative care. However, if pain is the issue and if the hospice physician agrees, Celebrex might help with any discomfort while the opioid will help with any respiratory discomfort. I can't see radiation as an option either for a patient at 85. The goal should be comfort and quality of life. I wish you and your Mother in Law all the best, Carm RN.

      over 4 years ago
    • SMT4's Avatar
      SMT4

      Sending you good thoughts and prayers of comfort for you and your family.

      over 4 years ago
    • SandiD's Avatar
      SandiD

      Sending prayers.

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.